Abstract and Applied Analysis

On typical Markov operators acting on Borel measures

Tomasz Szarek

Full-text: Open access

Abstract

It is proved that, in the sense of Baire category, almost every Markov operator acting on Borel measures is asymptotically stable and the Hausdorff dimension of its invariant measure is equal to zero.

Article information

Source
Abstr. Appl. Anal., Volume 2005, Number 5 (2005), 489-497.

Dates
First available in Project Euclid: 25 July 2005

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1122298481

Digital Object Identifier
doi:10.1155/AAA.2005.489

Mathematical Reviews number (MathSciNet)
MR2201039

Zentralblatt MATH identifier
1206.47027

Citation

Szarek, Tomasz. On typical Markov operators acting on Borel measures. Abstr. Appl. Anal. 2005 (2005), no. 5, 489--497. doi:10.1155/AAA.2005.489. https://projecteuclid.org/euclid.aaa/1122298481


Export citation

References

  • W. Bartoszek, Norm residuality of ergodic operators, Bull. Acad. Polon. Sci. Sér. Sci. Math 29 (1981), no. 3-4, 165--167.
  • --------, On the residuality of mixing by convolutions probabilities, Israel J. Math. 80 (1992), no. 1-2, 183--193.
  • J. R. Brown, Approximation theorems for Markov operators, Pacific J. Math. 16 (1966), 13--23.
  • J. R. Choksi and S. Kakutani, Residuality of ergodic measurable transformations and of ergodic transformations which preserve an infinite measure, Indiana Univ. Math. J. 28 (1979), no. 3, 453--469.
  • J. R. Choksi and V. S. Prasad, Approximation and Baire category theorems in ergodic theory, Measure Theory and Its Applications (Sherbrooke, Que., 1982), Lecture Notes in Math., vol. 1033, Springer, Berlin, 1983, pp. 94--113.
  • R. M. Dudley, Probabilities and Metrics, Lecture Notes Series, vol. 45, Matematisk Institut, Aarhus Universitet, Aarhus, 1976.
  • J. Genyuk, A typical measure typically has no local dimension, Real Anal. Exchange 23 (1997/1998), no. 2, 525--537.
  • P. M. Gruber, Dimension and structure of typical compact sets, continua and curves, Monatsh. Math. 108 (1989), no. 2-3, 149--164.
  • A. Iwanik, Approximation theorems for stochastic operators, Indiana Univ. Math. J. 29 (1980), no. 3, 415--425.
  • --------, Baire category of mixing for stochastic operators, Rend. Circ. Mat. Palermo (2) Suppl. (1992), no. 28, 201--217, Measure Theory Conference, (Obervolfach, 1992).
  • A. Lasota and J. Myjak, Generic properties of stochastic semigroups, Bull. Polish Acad. Sci. Math. 40 (1992), no. 4, 283--292.
  • --------, Generic properties of fractal measures, Bull. Polish Acad. Sci. Math. 42 (1994), no. 4, 283--296.
  • J. Myjak and R. Rudnicki, Box and packing dimensions of typical compact sets, Monatsh. Math. 131 (2000), no. 3, 223--226.
  • J. Myjak and T. Szarek, Generic properties of Markov operators, Rend. Circ. Mat. Palermo (2) Suppl. (2002), no. 70, part II, 191--200.
  • R. R\polhkebowski, Most Markov operators on $C(X)$ are quasicompact and uniquely ergodic, Colloq. Math. 52 (1987), no. 2, 277--280.
  • R. Rudnicki, Generic properties of multiplicative functions and stochastic semigroups, Bull. Polish Acad. Sci. Math. 45 (1997), no. 1, 7--16.
  • T. Szarek, Generic properties of continuous iterated function systems, Bull. Polish Acad. Sci. Math. 47 (1999), no. 1, 77--89.
  • --------, Generic properties of learning systems, Ann. Polon. Math. 73 (2000), no. 2, 93--103.
  • --------, The stability of Markov operators on Polish spaces, Studia Math. 143 (2000), no. 2, 145--152.
  • L. S. Young, Dimension, entropy and Lyapunov exponents, Ergodic Theory Dynam. Systems 2 (1982), no. 1, 109--124.